# SDR 2008UALA01773

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 33,103 hours, 12,595 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO CREW  REPORTS OF A STRONG ELECTRICAL ODOR IN AFT GALLEY.  FOUND NO ODORS FROM AIR CON SYSTEM. FOUND STRONG ELECTRICAL ODOR EMITTING FROM R42 OVEN.  INTERNAL SHORTING IN OVEN.  REPLACED R42 OVEN, NO ODOR NOTED.
